# SDR DALA2016080905948

- Difficulty date: August 6, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1144-1147
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA, BS 1144 - 1147 BETWEEN LONGERONS 29-30L CORRODED.   REMOVED AND REPLACED THE FLOOR SUPPORT SPLICE IAW SRM 51-30-01 AND DWG 5956157, REV AB.  (LP# 2620899)
